Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 28, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 30, 2016, 8:29 PM CDT for Atoka County, Oklahoma. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 8:29 PM CDT (01:29 UTC)
- Expired
- May 1, 2016, 8:08 PM CDT
- In force
- 24 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Atoka County, OK
The radar
The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clear Boggy Creek above Caney Creek near Caney (CANO2).
- Action stage
- 22 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07334800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
175
WGUS84 KOUN 010129
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT SAT APR 30 2016
OKC005-010929-
/O.NEW.KOUN.FL.W.0028.160501T0129Z-160501T1400Z/
/CANO2.1.ER.000000T0000Z.160501T0030Z.160501T0800Z.UU/
829 PM CDT SAT APR 30 2016
* At 7:30 PM Saturday the stage was 26.1 feet.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling early Sunday morning. The Clear Boggy Creek will fall below
flood stage early Sunday morning.
* Impact...At 26.0 feet...The creek reaches bankfull levels in
western Atoka County and the northeastern edge of Bryan County.
High stages on small feeder streams could further result in
greater-than-bankfull overflows to mainstem bottomlands.
Croplands...pastures...and some secondary rural roads along and
near Clear Boggy Creek are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$4 follow-up statements
396
WGUS84 KOUN 010747
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
247 AM CDT SUN MAY 1 2016
OKC005-011547-
/O.EXT.KOUN.FL.W.0028.000000T0000Z-160501T1800Z/
/CANO2.1.ER.000000T0000Z.160501T0630Z.160501T1200Z.UU/
247 AM CDT SUN MAY 1 2016
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until this afternoon...or until the warning is cancelled.
* At 1:30 AM Sunday the stage was 26.3 feet.
* Minor flooding is occurring.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling mid Sunday morning. The Clear Boggy Creek will fall below
flood stage mid Sunday morning.
* Impact...At 26.0 feet...The creek reaches bankfull levels in
western Atoka County and the northeastern edge of Bryan County.
High stages on small feeder streams could further result in
greater-than-bankfull overflows to mainstem bottomlands.
Croplands...pastures...and some secondary rural roads along and
near Clear Boggy Creek are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$282
WGUS84 KOUN 011358
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
858 AM CDT SUN MAY 1 2016
OKC005-012158-
/O.EXT.KOUN.FL.W.0028.000000T0000Z-160502T0600Z/
/CANO2.1.ER.000000T0000Z.160501T1200Z.160502T0000Z.UU/
858 AM CDT SUN MAY 1 2016
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until late tonight...or until the warning is cancelled.
* At 7:30 AM Sunday the stage was 26.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling early Sunday afternoon. The Clear Boggy Creek will fall
below flood stage Sunday evening.
* Impact...At 26.0 feet...The creek reaches bankfull levels in
western Atoka County and the northeastern edge of Bryan County.
High stages on small feeder streams could further result in
greater-than-bankfull overflows to mainstem bottomlands.
Croplands...pastures...and some secondary rural roads along and
near Clear Boggy Creek are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$867
WGUS84 KOUN 011928
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
228 PM CDT SUN MAY 1 2016
OKC005-020233-
/O.EXT.KOUN.FL.W.0028.000000T0000Z-160502T0233Z/
/CANO2.1.ER.160430T1830Z.160501T1400Z.160501T2033Z.UU/
228 PM CDT SUN MAY 1 2016
The Flood Warning continues for
the Clear Boggy Creek near Caney
* until this evening...or until the warning is cancelled.
* At 1:30 PM Sunday the stage was 26.3 feet.
* Minor flooding is occurring.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek has crested and will continue to
fall. The Clear Boggy Creek will fall below flood stage late Sunday
afternoon.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$029 WGUS84 KOUN 020108 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 808 PM CDT SUN MAY 1 2016 OKC005-020138- /O.CAN.KOUN.FL.W.0028.000000T0000Z-160502T0233Z/ /CANO2.1.ER.160430T1830Z.160501T1400Z.160501T2112Z.UU/ 808 PM CDT SUN MAY 1 2016 The Flood Warning is cancelled for The Clear Boggy Creek near Caney. * At 7 PM Sunday the stage was 25.1 feet. * Flood stage is 26.0 feet. * Forecast: The Clear Boggy Creek has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 2:23 PM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Apr 30, 2:23 PM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 223 PM CDT SAT APR 30 2016 .DISCUSSION... THE MAIN CHALLENGE IS DETERMINING RAIN CHANCES SUNDAY THROUGH EARLY MONDAY. TONIGHT...MID AND HIGH LEVEL CLOUD COVER WILL INCREASE OVER NORTHWESTERN OKLAHOMA. ALTHOUGH DEEP MOISTURE WILL BE LACKING...THERE MAY BE JUST ENOUGH MID LEVEL MOISTURE CONVERGENCE AFTER 2 AM TONIGHT TO ALLOW FOR SOME SPRINKLES OVER FAR NORTHWESTERN OKLAHOMA NEAR BUFFALO...GAGE...WOODWARD...AND ALVA. USED A BLEND OF GUIDANCE LOWS...WHICH WILL BE ON THE COOL SIDE...ABOUT 5 TO 10 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR...MAINLY IN THE 40S. SUNDAY...CLOUDS AND POSSIBLE LIGHT RAIN AND OR SPRINKLES WILL LIKELY KEEP TEMPERATURES DOWN AND ON THE COOL SIDE ACROSS NORTHWESTERN OKLAHOMA. KEPT LOW RAIN CHANCES WEST OF A KNOX CITY TEXAS TO ANADARKO TO PONCA CITY LINE WHERE MOISTURE WILL BE DEEPEST...THOUGH THINK MUCH OF THE DAY WILL BE DRY IN THESE LOCATIONS AND ANY RAINFALL WILL BE ON THE LIGHT SIDE DUE TO THE LACK OF DEEP MOISTURE. MORE SUN AND WARMER TEMPERATURES WILL OCCUR SOUTHEAST OF I-44. SUNDAY NIGHT...RAIN CHANCES MAY INCREASE ACROSS MUCH OF THE AREA AS ISENTROPIC LIFT INCREASES. THE AMOUNT OF MOISTURE APPEARS TO BE LIMITED...THUS ANY RAINFALL SHOULD REMAIN LIGHT AND MAINLY UNDER 0.25 INCH. REMOVED THUNDER MENTION AS THE AIR SHOULD BE TOO STABLE. RAINFALL MAY BE SPOTTY WITH MANY LOCATIONS REMAINING DRY. MONDAY...SOME MOISTURE AND LOW RAIN CHANCES MAY LINGER MAINLY DURING THE MORNING HOURS BEFORE CLEARING CONDITIONS OCCUR. HIGHS WILL REMAIN ON THE COOL SIDE. TUESDAY THROUGH FRIDAY...DRY AND PLEASANT WEATHER IS FORECAST WITH INCREASING TEMPERATURES EACH DAY. NEXT SATURDAY AND SUNDAY...STORM CHANCES MAY INCREASE AHEAD OF AN APPROACHING MID/UPPER LOW. THE TIMING AND IMPACTS FROM THIS SYSTEM REMAIN VERY UNCERTAIN AT THIS TIME. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 46 67 47 64 / 0 10 30 10 HOBART OK 44 65 46 65 / 0 20 30 10 WICHITA FALLS TX 50 71 49 66 / 0 10 40 10 GAGE OK 41 57 40 63 / 10 50 40 10 PONCA CITY OK 44 64 45 65 / 10 10 30 10 DURANT OK 53 74 53 66 / 0 0 50 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/17
Hazardous weather outlook, Apr 30, 10:44 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1044 AM CDT SAT APR 30 2016 OKZ004>048-050>052-TXZ083>090-011000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1044 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY...BUT SEVERE WEATHER IS NOT EXPECTED. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.